# SDR RJEF20140527006

- Difficulty date: May 27, 2014
- Submitted: May 31, 2014
- Operation: Air carrier
- Aircraft: N492TA
- Make and model: Airbus A320-233
- Aircraft serial: 2434
- Aircraft time: 33,756 hours, 13,809 cycles
- Engine: Iae V2527EA5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 29402200
- Condition: Cut
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PIC REPORTED DURING TAKEOFF BRAKE RELEASE MSG APPEARS THEREFORE, THE TAKEOFF WAS ABORTED. PIC REPORTED THRUST REVERSERS WERE USED BELOW 70 KNOTS.  PERFORMED TSM TASL 32-32-00810-815-A & FOUND HARNESS 2M MLG RT CUT.  THE HARNESS 2M WAS REPLACED IAW AMM 32-11-43-400-003-A, PERFORMED OPERATIONAL TEST IAW AMM 32-42-00-720-063.  THRUST REVERSERS WERE INSPECTED IAW AMM 78-32-00-200-015-A, NO DAMAGE WAS FOUND.  THE ACFT WAS RETURNED TO SERVICE.
